MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS? DISCOVER; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYGLASS? DISCOVER; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546780
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code f1001 captures the reportable event of absence of treatment.Investigation results summary: the spy discover catheter was not returned as the device was disposed.Therefore, a technical analysis could not be performed.The reported event of spyscope no visualization could not be confirmed due to a lack of evidence.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review performed for the spyscope ds ii device confirmed that the event of cancelled/rescheduled - post sedation/sedation unknown was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.The reported event of cancelled rescheduled post sedation and sedation unknown is addressed as adverse event related to procedure since the event was not completed due to the conditions faced during the procedure.
 
Event or Problem Description
It was reported that a spy discover catheter was used during in an endoscopic retrograde cholangiopancreatography (ercp) with spy discover procedure on (b)(6) 2026 for cancer monitoring.In preparation to the procedure, the physician went in percutaneously and advanced a wire.When the physician requested the spy discover, it was connected to the controller, and the light source would not turn on.Despite troubleshooting efforts, scope visualization could not be gained.As there was no backup equipment available, the procedure could not be completed.The procedure was rescheduled and completed successfully on (b)(6) 2026.No patient complications were reported as a result of the event.

Brand Name
SPYGLASS? DISCOVER
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25113797
Report Number3005099803-2026-01671
Device Sequence Number10280242
Product Code FBN
UDI-Device Identifier08714729994183
UDI-Public(01)08714729994183(17)261209(10)35450649
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K200483
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546780
Device Catalogue NumberM00546780
Device Lot Number0035450649
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/07/2026
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown